Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 125, NWS Gaylord, MI

December 20, 2011

NWS Gaylord, MI issued this small craft advisory at Dec 20, 2011, 4:02 AM EST. It took effect at Dec 20, 2011, 1:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2011, 4:02 AM EST (09:02 UTC)
In effect from
Dec 20, 2011, 1:00 PM EST
Expired
Dec 21, 2011, 11:00 AM EST
In force
22 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WHUS73 KAPX 200902
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 AM EST TUE DEC 20 2011

LHZ347>349-201015-
/O.CAN.KAPX.SC.Y.0124.000000T0000Z-111220T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
402 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED BELOW ADVISORY CRITERIA.

$$

LMZ341-342-LSZ321-201600-
/O.NEW.KAPX.SC.Y.0125.111220T1800Z-111221T1600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
402 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 AM
EST WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
5 follow-up statements
422 
WHUS73 KAPX 201546
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1046 AM EST TUE DEC 20 2011

LMZ341-342-LSZ321-210000-
/O.CON.KAPX.SC.Y.0125.111220T1800Z-111221T1600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1046 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
300 
WHUS73 KAPX 202103
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EST TUE DEC 20 2011

LMZ341-342-LSZ321-210515-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-111221T1600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
403 PM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
917 
WHUS73 KAPX 210335
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1035 PM EST TUE DEC 20 2011

LMZ341-342-LSZ321-211145-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-111221T1600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1035 PM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
596 
WHUS73 KAPX 210905
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 AM EST WED DEC 21 2011

LMZ341-342-LSZ321-211600-
/O.CON.KAPX.SC.Y.0125.000000T0000Z-111221T1600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
405 AM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
527 
WHUS73 KAPX 211537
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1037 AM EST WED DEC 21 2011

LMZ341-342-LSZ321-211645-
/O.EXP.KAPX.SC.Y.0125.000000T0000Z-111221T1600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1037 AM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING. 

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

ARNOTT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 3:42 AM EST, 20 minutes earlier.

Area forecast discussion, Dec 20, 3:42 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
342 AM EST TUE DEC 20 2011

.SYNOPSIS.../ISSUED AT 342 AM/

HIGH PRESSURE OVER THE NORTHERN GREAT LAKES THIS MORNING WILL
GRADUALLY WEAKEN. THAT WILL ALLOW A LOW PRESSURE SYSTEM TO MOVE FROM
THE SOUTHERN PLAINS TO LAKE ERIE AND LAKE ONTARIO BY LATE WEDNESDAY.
THIS SYSTEM COULD BRING A WINTRY MIX TO PLACES NEAR AND SOUTH OF
M-55...BUT THE BEST CHANCE FOR PRECIPITATION WILL REMAIN DOWNSTATE.
AFTER THAT...OUR WEATHER WILL BE RELATIVELY QUIET FOR THE REST OF
THE WORK WEEK.

JZ

&&

.SHORT TERM.../ISSUED AT 342 AM/...TODAY

NOT A WHOLE OF OF MAJOR FCST ISSUES THROUGH THE DAY TODAY...REALLY
JUST DEALING WITH EXTENT OF CLOUD COVER THROUGH THE DAY. EARLY
MORNING ANALYSIS PLACES ELONGATED LOW LEVEL RIDGING FROM THE CENTRAL
HIGH PLAINS THROUGH THE NORTHERN GREAT LAKES...WITH REGIONAL LOW
CLOUD SATELLITE IMAGERY SHOWING PLENTY OF STRATUS ACROSS MUCH OF THE
UPPER MIDWEST/GREAT LAKES REGION. THESE CLOUDS COME COURTESY OF
LEFTOVER MOISTURE TRAPPED BENEATH MODEST INVERSION...WITH SOME LAKE
COMPONENT SURELY PLAYING A ROLE AS WELL...GIVEN INVERSION-TOP TEMPS
RUNNING -12C PER 00Z APX RAOB. WITH THAT SAID...VEERING LOW LEVEL
FLOW REGIME MORE NORTHERLY HAS RESULTED IN A GRADUAL EROSION OF
LOWER CLOUDS THE PAST FEW HOURS...AS DRIER AIR IS DRAINED INTO THE
AREA FROM ONTARIO...WITH TEMPS IN FREE-FALL MODE ACROSS INTERIOR
NORTHERN LOWER AS OF 08Z.

GENERALLY EXPECT THE CLEARING TREND TO CONTINUE TODAY...THOUGH WILL
HAVE TO RE-EVALUATE LATEST SATELLITE TRENDS LATER THIS MORNING TO
GET A REAL FEEL FOR JUST HOW FAST THAT WILL OCCUR. SHOULD END UP
BEING A DECENT LATE DECEMBER DAY...WITH AT LEAST SOME SUNSHINE FOR
ALL...THOUGH WILL HAVE TO WATCH POTENTIAL FOR SNEAKY LAKE BAND OF
LOWER CLOUDS TO PUSH INTO EASTERN UPPER AS LOW LEVEL FLOW REGIME
TURNS DEEP SOUTHWESTERLY THROUGH THE LATE MORNING/AFTN.
OTHERWISE...EXPECT JUST SOME PASSING HIGH CLOUDS. WILL HEDGE HIGHS
TOWARD THE WARM SIDE OF GUIDANCE (MID/UPPER 30S) GIVEN COMBINATION
OF BOTH ONGOING WARM ADVECTION AND SEVERE LACK OF SNOW COVER TO
TEMPER READINGS UNDER INCREASINGLY SUNNY ENVIRONMENT.

LAWRENCE

&&

.LONG TERM.../ISSUED AT 342 AM/...TONIGHT AND BEYOND

ABOUT THE ONLY REAL FCST CONCERN THROUGH THE END OF THE WORK WEEK
COMES LATER TONIGHT INTO MIDDAY WEDNESDAY IN THE FORM OF POTENTIAL
FOR SOME LIGHT FREEZING RAIN ACROSS THE SOUTHERN COUNTIES. RATHER
ROBUST UPPER LOW SPINNING OVER THE SOUTHERN PLAINS THIS MORNING
(GIVING QUITE THE SNOWSTORM/BLIZZARD DOWN THERE) STILL FCST BY SHORT
RANGE GUIDANCE TO LIFT INTO THE LOWER GREAT LAKES EARLY WEDNESDAY.
TRENDS THE PAST FEW CYCLES ARE FOR A SLIGHTLY SLOWER OVERALL
EVOLUTION...AND THIS IS IN LINE WITH TYPICAL QUICK BIAS OF GUIDANCE
TO ADVANCE STRONG CLOSED CYCLONES. WHILE BEST FORCING AND DEEPEST
MOISTURE WITH THIS SYSTEM PROGGED WELL TO THE SOUTH/EAST OF THE
CWA...MODEST PUSH OF LOW LEVEL THERMAL/MOISTURE ADVECTION AND
ASSOCIATED ASCENT SHOULD HELP DEVELOP INCREASED SATURATION BELOW
700MB LATER TONIGHT (AFTER 06Z)...PRIMARILY ALONG/SOUTH OF M-55.
FCST RAOBS CONTINUE TO INDICATE AN OVERALL LACK OF ICE WITHIN THE
CLOUD...WITH CLOUD TOP TEMPS RUNNING AROUND -2C AT BEST...WITH A
PRONOUNCED WARM NOSE BELOW UP TO ABOUT +2C. THIS EASILY ARGUES THAT
ANY SNOW THREAT IS WELL OUT OF THE PICTURE...AND PRECIP TYPE WILL BE
EITHER LIQUID OR FREEZING...PENDING SFC TEMPS. GIVEN EXPECTED WARMER
TEMPS TODAY...CAN ENVISION PERHAPS A LESS THAN STELLAR FREEZING RAIN
THREAT...THOUGH GIVEN SLOWER ARRIVAL TIME TONIGHT...MAY HAVE SOME
ROOM WITH CLEAR SKIES THIS EVENING FOR SFC TEMPS TO DIP BELOW
FREEZING. WILL MAINTAIN A CHANCE FOR RAIN OR FREEZING RAIN...WITH
THE BEST CHANCE CONFINED TO THE FAR SOUTHEAST COUNTIES BORDERING
SAGINAW BAY WHERE MOISTURE PROGGED TO BE DEEPEST. FARTHER NORTH...
PRONOUNCED DRY WEDGE SHOULD QUICKLY TEMPER NORTHERN EXTENT OF ANY
LIGHT PRECIP THREAT...AND WILL REMOVE ANY MENTION BASICALLY NORTH
OF M-55.

CHANCE FOR SOME LIGHT PRECIP CONTINUE INTO MIDDAY WEDNESDAY WITHIN
THE SAME SCENARIO DESCRIBED ABOVE (SATURATION BENEATH 700MB).
HOWEVER...ANY FREEZING COMPONENT SHOULD QUICKLY COME TO AN END AS
SFC TEMPS STEADILY WARM UNDER PERSISTENT SOUTHERLY LOW LEVEL FLOW
(I.E. NOTHING TO LOCK IN THE COOLER SFC TEMPS). THEREAFTER...FOCUS
WILL SHIFT TO NEXT INCOMING COLD FRONT LATER WEDNESDAY NIGHT INTO
THURSDAY AS UPPER FLOW ACROSS THE GREAT LAKES ONCE AGAIN BRIEFLY
AMPLIFIES. STILL LOOKING LIKE THERE COULD BE A VERY QUICK SHOT OF
SOME LIGHT SNOW ALONG AND JUST IN THE WAKE OF THE COLD FRONT WITH
TIGHTENING LOW LEVEL FGEN CIRCULATION AS STRONG COLD ADVECTION TAKES
OVER...BUT WE'RE TALKING NOTHING MORE THAN A HALF INCH AT BEST GIVEN
LACK OF UPPER FORCING AND ONLY BRIEF NATURE OF DEEPER MOISTURE.
OTHERWISE...PERHAPS SOME LIGHT LAKE SNOW SHOWERS LATER THURSDAY INTO
THURSDAY NIGHT WITH MORE THAN SUFFICIENT COLD AIR (850 MB TEMPS
AROUND -11C)...THOUGH ONSET OF RATHER PRONOUNCED DRYING AND
INCREASINGLY ANTICYCLONIC LOW LEVEL FLOW JUST DON'T LOOK VERY
FAVORABLE FOR MORE THAN A DUSTING. PERHAPS SOMEDAY WINTER WILL
DECIDE TO COME BACK TO THE GREAT LAKES.

LAWRENCE

REST OF THE FORECAST...ONE OR MORE PIECES OF THE SW TROF WILL
EVENTUALLY LIFT OUT ALONG THE BAROCLINIC ZONE IN THE OHIO VALLEY
LATE THIS WEEK. THE GFS IS FAR ENOUGH NORTH TO BRING NORTHERN LOWER
MI SOME LIGHT SNOW XMAS EVE...WHILE THE ECMWF IS MORE SUPPRESSED AND
KEEPS SYNOPTIC PRECIP WELL TO OUR SOUTH. THE ECMWF LINES UP BETTER
WITH EARLIER FORECASTS...AND WILL KEEP THE FORECAST DRY...BUT WOULD
NOT BE TOTALLY SURPRISED TO SEE PRECIP SNEAK INTO CENTRAL LOWER MI.

AFTER THAT...THE NORTHERN STREAM BRIEFLY REASSERTS ITSELF...WITH A
DIGGING TROF BRINGING IN SHARPLY COLDER AIR BEGINNING XMAS DAY
INTO THE 26TH. THERE WILL BE SOME LAKE EFFECT SNOW WITH THIS SET-UP
AS 850MB TEMPS DIP INTO THE MID MINUS TEENS...THOUGH HOW MUCH AND
WHERE IS DISPUTED. THE GFS IS CONSIDERABLY MORE MOIST...WITH GOOD
LES POTENTIAL IN THE WNW FLOW SNOWBELTS. THE ECMWF IS DRIER...AND
TARGETS NW FLOW AREAS. GOING FORECAST HAS SOMEWHAT BROAD SNOW
CHANCES SUNDAY/SUNDAY NIGHT IN NW LOWER/EASTERN UPPER MI. THAT LOOKS
VERY REASONABLE UNTIL DETAILS RESOLVE THEMSELVES...AND ONLY MINOR
TWEAKS ARE NEEDED (MAINLY TO BUMP UP POPS A BIT).

TEMPS WILL BE NEAR TO SOMEWHAT ABOVE NORMAL THRU SATURDAY...DIPPING
TO NEAR NORMAL XMAS DAY AND MONDAY.

JZ

&&

.MARINE.../ISSUED AT 342 AM/

HIGH PRESSURE TRAVERSING THE REGION TODAY WILL BRING WITH IT A
PERIOD OF RATHER LIGHT WINDS THROUGH MIDDAY...BEFORE WINDS INCREASE
ONCE AGAIN FROM THE SOUTHWEST INTO THE AFTERNOON AND NIGHT. FAIRLY
WEAK GRADIENT ACROSS THE WATERS SHOULD KEEP THINGS IN CHECK...WITH
WINDS MAINLY UNDER 15 KNOTS. THAT SAID...COULD SEE A PERIOD OF SMALL
CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS OF FAR NORTHERN
LAKE MICHIGAN WHERE FETCH WILL BE LONGEST AND AT LEAST MODEST
OVERLAKE INSTABILITY LINGERS INTO LATE EVENING. A RETURN TO MAINLY
LIGHT WINDS (UNDER 10 KNOTS) SHOULD OCCUR LATE TONIGHT AND PERSIST
INTO MIDDAY THURSDAY WITH A QUITE WEAK PRESSURE GRADIENT OVER THE
AREA...WITH THAT GENERAL TREND CONTINUING INTO FRIDAY AS WELL WITH
HIGH PRESSURE SLIDING OVERHEAD.

LAWRENCE

&&

.AVIATION.../ISSUED AT 106 AM/...VALID FOR 06Z TAFS

LOW VFR/HIGH MVFR CIGS WILL HOLD OVER NRN LWR MICHIGAN OVERNIGHT AS
A SHALLOW MOIST LAYER REMAINS TRAPPED BELOW THE BUILDING SUBSIDENCE
INVERSION. DRY LOW LEVEL AIR ADVECTING INTO THE REGION AS THE
SURFACE RIDGE AXIS LEANS INTO MICHIGAN WILL TRY TO ERODE SOME OF THE
LOW CLOUDS VERY LATE TONIGHT...BUT WILL LIKELY HAVE LIMITED LUCK
UNTIL AFTER SUNRISE. LIGHT NORTHERLY WINDS WILL SHIFT TO THE SOUTH
ON TUESDAY. CLOUDS WILL BEGIN TO INCREASE FROM SOUTH TO NORTH
TUESDAY EVENING AS A SMALL CHANCE OF LIGHT RAIN/FREEZING RAIN/SNOW
DEVELOPS ACROSS AREAS ALONG AND SOUTH OF M-55 BY 03Z. AGAIN...
CHANCES OF PRECIP ARE VERY SMALL AND WILL LEAVE MENTION OUT OF THE
MBL TAF FOR NOW.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
     WEDNESDAY FOR LMZ341-342.
LS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
     WEDNESDAY FOR LSZ321.

&&
Hazardous weather outlook, Dec 20, 4:00 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
400 AM EST TUE DEC 20 2011

LHZ345-347>349-LMZ323-341-342-344>346-LSZ321-322-211200-
STRAITS OF MACKINAC-MACKINAC BRDG TO PRESQUE ISLE LT-
PRESQUE ISLE LT TO STURGEON PT-STURGEON PT TO ALABASTER-
GRAND TRAVERSE BAY-SEUL CHOIX PT TO MACKINAC BRDG-
NORWOOD TO MACKINAC BRDG-SLEEPING BEAR PT TO GRAND TRAVERSE LT-
PT BETSIE TO SLEEPING BEAR PT-MANISTEE TO PT BETSIE-WHITEFISH BAY-
ST. MARYS RIVER-
400 AM EST TUE DEC 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR SURROUNDING
NORTHERN MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LHZ346-MIZ008-015>036-041-042-211200-
ST IGNACE TO FALSE DETOUR CHANNEL-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-
PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-
BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-
WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
400 AM EST TUE DEC 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF LIGHT FREEZING RAIN LATER TONIGHT (MAINLY
AFTER 2 AM) FOR AREAS ALONG AND SOUTH OF A LINE FROM OSCODA TO
MANISTEE. WHILE NO SIGNIFICANT ICE ACCUMULATION IS EXPECTED...ANY
LIGHT FREEZING RAIN MAY LEAD TO SLIPPERY TRAVEL CONDITIONS THROUGH
THE OVERNIGHT HOURS ALONG THE M-55 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAWRENCE

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.